Skip to Main content Skip to Navigation
New interface
Journal articles

Computing singular solutions to partial differential equations by Taylor series

Abstract : The Taylor Meshless Method (TMM) is a true meshless integration-free numerical method for solving elliptic Partial Differential Equations (PDEs). The basic idea of this method is to use high-order polynomial shape functions that are approximated solutions to the PDE and are computed by the technique of Taylor series. Currently, this new method has proved robust and efficient, and it has the property of exponential convergence with the degree, when solving problems with smooth solutions. This exponential convergence is no longer obtained for problems involving cracks, corners or notches. On the basis of numerical tests, this paper establishes that the presence of a singularity leads to a worsened convergence of the Taylor series, but highly accurate solutions can be recovered by including a few singular solutions in the basis of shape functions.
Complete list of metadata
Contributor : Farid ABED-MERAIM Connect in order to contact the contributor
Submitted on : Sunday, June 6, 2021 - 6:03:34 PM
Last modification on : Friday, August 5, 2022 - 2:54:00 PM

Intranet access



Jie Yang, Heng Hu, Michel Potier-Ferry. Computing singular solutions to partial differential equations by Taylor series. Comptes Rendus Mécanique, 2018, 346 (7), pp.603-614. ⟨10.1016/j.crme.2018.04.003⟩. ⟨hal-03251209⟩



Record views